# SDR SWAA2023120125523

- Difficulty date: November 28, 2023
- Submitted: December 1, 2023
- Operation: Air carrier
- Aircraft: N286WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32471
- Aircraft time: 62,207 hours, 37,232 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: UNKNOWN
- Condition: Faulty
- Location: Zn 200 Fus Top
- Stage of operation: CL
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B ELEC HYDRAULIC PUMP CREATED A FLOOR VIBRATION AT MID CABIN FLOOR ASSOCIATED LOUD NOISE AS WELL. FLIGHT ATTENDANT REPORTED AN ELECTRICAL SMELL AT MID AND AFT CABIN.<[01] REMOVED AND REPLACED B SYSTEM EMDP ASSY IAW AMM 29-11-21. OPS/LEAK CHECK GOOD.
